Volume 23, Issue 4
Logarithmic Gradient Estimates to Hessian-type Equations

Bowen HU and Yunhua Ye


J. Part. Diff. Eq., 23 (2010), pp. 389-400.

Preview Full PDF BiBTex 0 200
  • Abstract

We study logarithmic gradient estimate to smooth admissible solutions of the Hessian-type equations on S^n. The equations contain a Monge-Ampère equation arising in designing a reflecting surface in geometric optics as a special case.

  • History

Published online: 2010-11

  • AMS Subject Headings


  • Cited by